# SDR C2XA02BT007

- Difficulty date: March 10, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 5,928 hours, 4,033 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3374, CREW REPORTED BURNING ODOR FROM COFFEE JUG AREA....MAINTENANCE REMOVED AND REPLACED CONNECTOR FOR COFFEE JUG IAW EMB145 WIRING MANUAL 25-31-50. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
